# SDR ABXA20241108218

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 70,789 hours, 46,385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, RH PACK OFF  LIGHT. ILLUMINATED  RESET DID NOT RESTORE FUNCTION  AC RETURNED TO GATE AND MTX GROUNDED AC . MTX DEFERRED RH  PACK  FOR DEPARTURE IAW MEL ABX 21-51-1-1  AND RETURNED AC TO SERVICE.
